By Topic

Complexity and fast algorithms for multiexponentiations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Dimitrov, V.S. ; GETA, Helsinki Univ. of Technol., Hut, Finland ; Jullien, G.A. ; Miller, W.C.

In this paper, we propose new algorithms for multiple modular exponentiation operations. The major aim of these algorithms is to speed up the performance of some cryptographic protocols based on multiexponentiation. Our new algorithms are based on binary-like complex arithmetic, introduced by K. Pekmestzi (1989) and generalized in this paper

Published in:

Computers, IEEE Transactions on  (Volume:49 ,  Issue: 2 )